# SDR IPXA12171854

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Part serial: 5135
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT TEST FAILS.  REPLACED POWER SUPPLY UNIT AND TESTED GOOD IAW MM 33-51-14-04.
